# SDR ASOA051002

- Difficulty date: November 18, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM CVG-HSV, AT APPROXIMATELY 15,000 FEET THE CREW RECEIVED A STAB TRIM AND MACH TRIM CAUTION MESSAGE.  THE QRH WAS COMPLIED WITH BUT THE CREW WAS UNABLE TO RE-ESTABLISH THE PITCH TRIM SYSTEM.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN HSV.  MAINTENANCE REMOVED AND REPLACED THE TRIM DISCONNECT SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
